# SDR 96ZZZX2040

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7119G
- Make and model: Cessna 172K
- Aircraft serial: 17258819
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: U-Bolt
- Part number: 0541153
- Condition: Broken
- Location: Mlg
- Part time: 5,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND MAIN GEAR ATTACHMENT U-BOLT BROKEN ON ONE END.  UPON REMOVAL OF THE MAIN GEAR LEG, THE REMAINING AN6-15A BOLT ATTACHING THE GEAR WAS FOUND BENT.  SUBMITTER STATED HIGH/TIME FATIGUE IS SUSPECT CAUSE AND A TIME LIMIT ON THIS PART WOULD MORE THAN LIKELY PREVENT RECURRENCE.
